# SDR SWAA2024042465602

- Difficulty date: March 19, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 440-460 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW STA 440 TO STA 460 AND STR 26L FWD CARGO COMPARTMENT.   REPLACED WEB - INTERCOSTAL LOCATED BTW STA 440 TO STA 460 AND STR 26L FWD CARGO COMPARTMENT IAW  SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7505, SHEET 82, REV -.
